Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

On depo provera from a long term, have tiredness, bigger stomach, moody, mild headache with hot flushes, excessive hunger. Cause?

i ve been on depo provera for 18 months I m 24 years old., over the last 2 weeks ive been feeling extremely tired (more than usual, i do udually feel tired anyway) weak at times, as if exausted like fever / flu , but dont have flu. I feel my stomach has got bigger no weight gain really. I m more emotional than usual, sometimes cry for no reason. I ve had mild headache for over 6 days, and get hot flushes. sometimes i feel sick but dont vomit . I feel overly hungry at times, like stomach cramps??? I ve never really had a problem with the injection , but i really don t feel right, not myself?? could it be the injection or something else??
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you are due for the injection in few days, it is likely that you could be having withdrawal symptoms, more so if you have gained any additional weight after the treatment. Also, protection may dwindle especially toward the end of the course, when there is weight gain because the body requirement of the hormone rises with weight and contraception is no longer effective. So, as your symptoms suggest, you should also exclude/confirm pregnancy through assessment of the serum beta-hCG titres. Hope this helps.
Answered: Wed, 4 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor